Fixed point theorems in ordered non-Archimedean fuzzy metric spaces

Document Type : Research Paper


Department of Mathematics, Faculty of Basic Sciences and Engineering, Gonbad Kavous University, Gonbad Kavous, Iran


In this paper, we extend very recent fixed point theorems in the setting of ordered non-Archimedean fuzzy metric spaces. We present some fixed point theorems for self-mappings satisfying generalized $(\phi,\psi)$-contraction conditions in partially ordered complete non-Archimedean fuzzy metric spaces. On the other hand, we consider a more general class of auxiliary functions in the contractivity condition and we extend recently fixed point theorems for complete ordered non-Archimedean fuzzy metric spaces.  Also, we present a few examples to illustrate the validity of the results obtained in the paper.


[1] M. Abbas and G. Jungck, Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341 (2008), 416–420.
[2] I. Altun and H. Simsek, Some fixed point theorems on ordered metric spaces and application, Fixed Point Theory Appl. 2010 (2010), 1–17.
[3] S. Banach, Sur les operations dans les ensembles abstraits et leur application aux equations integrales, Fund. Math. 3 (1922), 133–181.
[4] S. Chandok and E. Karapinar, Common fixed point of generalized rational type contraction mappings in partially ordered metric spaces, Thai J. Math. 11 (2013), no. 2, 251–260.
[5] Z. Deng, Fuzzy pseudo-metric spaces, J. Math. Anal. Appl. 86 (1982), no. 1, 74–95.
[6] V. Gregori and A. Sapena, On fixed-point theorems in fuzzy metric spaces, Fuzzy Sets Syst. 125 (2002), no. 2, 245–252.
[7] N.T. Hieu and N.V. Dung, Some fixed point results for generalized rational type contraction mappings in partially ordered b-metric space, Facta Univ. Ser. Math. Inf. 30 (2015), no. 1, 49–66.
[8] V. Istratescu, An Introduction to Theory of Probabilistic Metric Spaces with Applications, Politehnica University of Bucharest Bucharest, Romania, 1974.
[9] G. Jungck, Common fixed points for noncontinuous nonself maps on non-metric spaces, Far East J. Math. Sci. 4 (1996), 199–215.
[10] S.G. Matthews, Partial metric topology, Ann. New York Acad. Sci. 728 (1994), 183–197.
[11] D. Mihet, Fuzzy ψ-contractive mappings in non-Archimedean fuzzy metric spaces, Fuzzy Sets Syst. 159 (2008), no. 6, 739–744.
[12] J.J. Nieto and R.R. Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22 (2005), 223–239.
[13] B. Patir, N. Goswami and L. N. Mishra, Fixed point theorems in fuzzy metric spaces for mappings with some contractive type conditions, Korean J. Math. 26 (2018), no. 2, 307–326.
[14] A.C.M. Ran and M.C.B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (2004), 1435–1443.
[15] A. Roldan, J. Martinez-Moreno and C. Roldan, On interrelationships between fuzzy metric structures, Iran. J. Fuzzy Syst. 10 (2013), 133–150.
[16] A. F. Roldan Lopez de Hierro and la Sen, Some fixed point theorems in Menger probabilistic metric-like spaces, Fixed Point Theory Appl. 2015 (2015), no. 176, 16 pages.
[17] B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math. 10 (1960), 313–334.
[18] B. Schweizer and A. Sklar, Probabilistic Metric Spaces, Dover, New York, 2005.
[19] S. Sedghi, N. Shobkolaei, T. Doˇsenovic and S. Radenovic, Suzuki-type of common fixed point theorems in fuzzy metric spaces, Math. Slovaca 68 (2018), no. 2, 451–462.
[20] N. Seshagiri Rao, K. Kalyani and B. Mitiku, Fixed point theorems for nonlinear contractive mappings in ordered b-metric space with auxiliary function, BMC Res Notes 13 (2020), no. 451, 1–8.
[21] S. Shukla and M. Abbas, Fixed point results in fuzzy metric-like spaces, Iran. J. Fuzzy Syst. 11 (2014), no. 5, 81–92.
[22] G. Sun and K. Yang, Generalized fuzzy metric spaces with properties, Res. J. Appl. Sci. Engin. Technol. 2 (2010), no. 7, 673–678.
Volume 14, Issue 9
September 2023
Pages 345-356
  • Receive Date: 10 March 2022
  • Revise Date: 19 July 2022
  • Accept Date: 10 September 2022